# SDR TRBA2010071

- Difficulty date: July 2, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 28,774 hours, 30,968 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Arced
- Location: Windshield
- Component: Windshield, Ppg
- Component part number: NP1588014
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD HEATING ELEMENT ARCING. R & R F/O WINDSHIELD IAW MM 56-11-00-RAI-10000.  THIS ACTION CLEARED MEL 30-19.
